# SDR UALA2009021900562

- Difficulty date: February 19, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 69,380 hours, 11,330 cycles
- Engine: Pwa PW4060
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLIGHT ATTENDANTS REPORT, SMOKE SMELL IN MID CABIN.  ACCOMPLISHED VISUAL AND SMELL TEST FOR 30 MINUTES.  NO ODOR DETECTED.  RAN PACKS AND UTILITY BUSSES FOR 30 MINUTES, CHECKS GOOD.  SUSPECT GLYCOL RESIDUE.
